Research Journal of Computation and Mathematics


Research journal of Computation and Mathematics is an open access peer-reviewed journal that publishes articles which contribute new results in the range of matrix computation, computational geometry, numerical design optimization and inverse problems.

Latest Articles

rjcm - 2015 Volume 3, Number 1

Finite Difference Method for Nonlinear Time Degenerate Robin Initial Boundary Value Problems and Applications

Author(s):  Ramkrishna M.  Dhaigude
doi: 10.12966/rjcm.02.01.2015, February 2015, v.3, p. 1-11